Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 
 

 

Addendum and corrigendum to
``The representation of numbers
as sums of unlike powers. II''


Author: Kevin B. Ford
Journal: J. Amer. Math. Soc. 12 (1999), 1213-1213
MSC (1991): Primary 11P05
DOI: https://doi.org/10.1090/S0894-0347-99-00313-6
Published electronically: June 7, 1999
Original Article:
MathSciNet review: 1699354
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. B. Ford, The representation of numbers as sums of unlike powers. II, J. Amer. Math. Soc. 9 (1996), 919-940. MR 97g:11111
  • [2] M. I. Israilov and I. A. Allakov, On the sum of the $k$th powers of natural numbers, Trudy Mat. Inst. Steklov 207 (1994), 172-179 (Russian); English transl. in Issue 6 207 (1995) 155-161. MR 98b:11105
  • [3] R. C. Vaughan, A new iterative method in Waring's problem, Acta Math. 162 (1989), 1-71. MR 90c:11072
  • [4] -, A new iterative method in Waring's problem, II, J. London Math. Soc. (2) 39 (1989), 219-230. MR 90c:11074

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 11P05

Retrieve articles in all journals with MSC (1991): 11P05


Additional Information

Kevin B. Ford
Affiliation: Department of Mathematics, University of South Carolina, Columbia, South Carolina 29208
Email: ford@math.sc.edu

DOI: https://doi.org/10.1090/S0894-0347-99-00313-6
Received by editor(s): May 5, 1999
Published electronically: June 7, 1999
Article copyright: © Copyright 1999 American Mathematical Society

American Mathematical Society